# SDR V0XD20150905178

- Difficulty date: September 4, 2015
- Submitted: September 5, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 27,541 hours, 20,203 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS CORROSION, BETWEEN FS 295 TO 310, FS 319 TO 333 & FS 333 TO 349.  R & R STRINGER 26R, PN SH670-31372-4S & SH670-31634-2 IAW SRM 51-42-06, 51-42-21, 51-40--11, & 51-21-16.  WO 80314 & WC 1106.
